# SDR GTIA2021080235910

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 19,222 hours, 8,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Aft Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE VOLUME KNOB MISSING-R&R MEGAPHONE @ ZONE L R/H AFT BULKHEAD IAW DWG TITLE A321 EMERGENCY EQUIPMENT LAYOUT-SPACEFLEX GALLEY DWG NUMBER NKS321-SPACEFLEX-EQ. OPS CHECK GOOD
